# SDR DALA13047753141

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT PASSENGER DOOR ENTRANCE LOWER FRAME CENTER SHAPE SEAL FITTING AROUND NUTPLATE HOLES HAS CORROSION.   NO ESTABLISHED LIMIT ON SRM.   R & R FITTING IAW SRM 51-42-11 & DWG D53112198.
